# SDR CAL960414

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69523
- Make and model: Doug DC-9-32
- Aircraft serial: 47520
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 658
- Part time: 64,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION AND .50 INCH CRACKS IN SKIN AT LONGERON 30, STA 658.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 4, SHEET 3.  (X)
